# SDR 2006UALA01177

- Difficulty date: October 29, 2005
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W, O/W SLIDE COMPARTMENT, NR 4 AND 3 LATCHES ARE WORN.  REMOVE AND REPLACE LATCHES IAW B767 MM25-65-98.
